# SDR CALA2023080202396

- Difficulty date: July 31, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N17245
- Make and model: Boeing 737824
- Aircraft serial: 28955
- Aircraft time: 73,825 hours, 26,911 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: 65659733
- Condition: Unknown
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNTING BRACKET FOR GIRT BAR ON DOOR 1R APPEARS TO BE MOUNTED BACKWARDS. INSTALLED GIRT BAR LATCHES ON R1 DOOR CORRECTLY REF AMM 25-66-02-400-801 VERIFIED INSTALLATION OF R-1 RIGHT FORWARD FLOOR MOUNT GIRT LATCH FITTINGS REF AMM 25-66-02-400-801 AND GMM 09-25-05
